# SDR CALA2013082290659

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 63,963 hours, 25,078 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part serial: 78
- Condition: Delaminated
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE RT THRUST REV HALF HAS APPROXIMATELY 35 SQ IN OF DELAMINATION ON ACOUSTIC SCREEN AT 3-OCLOCK.  CLEANED & APPLIED SPEED TAPE. REF MT78-010.
